# SDR F3LA2012122800822

- Difficulty date: December 23, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 23,537 hours, 11,146 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 1700667D
- Part serial: AADU001805
- Condition: Inoperative
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BEING POWERED BY APU.  ALL DROPPED OFF WITH APU STILL INDICATING AVAILABLE - STRONG ODOR OF ELECTRICAL SMOKE IN COCKPIT.  R & R GAPCU-(GROUND AUX POWER CTRL UNIT) IAW AMM 24-41-34-400-001-B.  CHECKED GOOD IAW AMM 24-41-00-740-002-B.
